# SDR EIA2004137

- Difficulty date: October 20, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,121 hours, 19,948 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 540, UPPER DECK FLOORBEAM, UPPER FORWARD SIDE OF CHORD LBL3 THRU LBL6 HAS EXFOLIATING CORROSION.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT CHORD PER B747 SRM 53-30-03, FIGURE 1, ALONG WITH MM 51-30-05 AND 51-20-02.
